# SDR FDEA2018061251439

- Difficulty date: May 25, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: APB7008
- Condition: Corroded
- Location: Bs 1335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LEFT TOP OF AFT SLANT PANEL WAS SHOWING EXFOLIATION CORROSION AROUND FASTERNER HEADS AT BS 1335, LBL 106, STRINGER 3.    BLENDED AND REMOVED THE CORROSION.  REPAIRED IAW EA 8-5730-T0340530, P1, & SRM 57-20-00, FIG 8A, SHEETS 1-2, VOL 1.
